Welcome, Guest
Username: Password: Remember me

TOPIC: Feeling extremely tired while on Maviret

Feeling extremely tired while on Maviret 2 months 3 weeks ago #27785

  • JOSIE64
  • JOSIE64's Avatar
  • Offline
  • New Member
  • Posts: 2
  • Thank you received: 5
  • Karma: 0
Hi, I've been taking Maviret for 3 weeks. I realise tiredness can be a side effect however Ive been feeling extremely tired for the last 2 1/2 weeks. Basically I wake up, am awake for an hour or so then sleep for a couple hours. Wake again for a drink or the bathroom & repeat the cycle again. Ive not missed any doses. Am taking Maviret with food at roughly the same time in the evening. I'm not on any other medication except for methadone. Should I be concerned & go see my Doctor who I haven't seen since starting Maviret.
The administrator has disabled public write access.
The following user(s) said Thank You: coral, hanknassi, Mar

Feeling extremely tired while on Maviret 2 months 3 weeks ago #27788

  • Mar
  • Mar's Avatar
  • Offline
  • Administrator
  • Posts: 203
  • Thank you received: 544
  • Karma: 8
Hello Josie, welcome to the forum and congratulations on starting treatment. There should be no interaction between Methadone and Mavyret (as you can see from the University of Liverpool website below). So I'm not sure about the reason behind your extreme tiredness, hopefully Dr James will give his professional advice soon, or other forum members who have been in your shoes.
Last Edit: 2 months 3 weeks ago by Mar.
The administrator has disabled public write access.
The following user(s) said Thank You: hanknassi

Feeling extremely tired while on Maviret 2 months 3 weeks ago #27789

  • LisaOregon
  • LisaOregon's Avatar
  • Offline
  • New Member
  • Posts: 5
  • Thank you received: 14
  • Karma: 0
Hi Josie
Congratulations on starting Hep C treatment!!
I'm on Day 12 of Epclusa. I make myself drink close to 100 ounces of water during my day. It really helps me combat the tiredness and side effects. I find if I don't drink a lot of water, I get really tired, have headaches and basically feel like crap.
Are you drinking water?
Look forward to hearing more from you. We can do this treatment together!!
The administrator has disabled public write access.
The following user(s) said Thank You: hanknassi, Mar

Feeling extremely tired while on Maviret 2 months 3 weeks ago #27791

  • JOSIE64
  • JOSIE64's Avatar
  • Offline
  • New Member
  • Posts: 2
  • Thank you received: 5
  • Karma: 0
Thanks for replying. I have a 1 litre water bottle that I lug around everywhere. Normally I have to refill it during the day. I haven't been drinking as much as Ì normally would. Will try uping my intake.
The administrator has disabled public write access.
The following user(s) said Thank You: hanknassi, Mar

Feeling extremely tired while on Maviret 2 months 3 weeks ago #27792

  • coral
  • coral's Avatar
  • Offline
  • Platinum Member
  • Posts: 568
  • Thank you received: 1672
  • Karma: 30
Welcome Josie64,

From the many stories I have heard in this forum and from my own experience with treatment the more common side effects seem to be insomnia, tiredness and headaches. I'm pretty bad at remembering to drink water so I really had to make myself increase my intake while on the medication and it did make a difference. All the usual things like eating well and exercise also helped, although the insomnia hung around until I finally completed what turned out to be an unusually long period of treatment to eradicate my very stubborn virus.

Of course having Hep C and undergoing treatment doesn't mean we are not susceptible to other illnesses so you are wise to keep an eye on your tiredness and see if begins to alleviate.

I really wish you well and look forward to hearing about your progress.

Coral
G1a probably early 1980's, Biopsy F1(2010), F2-F3(2015). VL 5+mill; 2+mill (2014) Tx naive. Accessed Sof/Led through Dr Freeman at GP2U and Buyers Club (lifesavers!!!)
Commenced tx 12/11/15. 9 wk: VL <15 Detected but LFT = Normal 12 week results: UND (Yay!) Due to slow response commenced Sof/Dac 4 Feb for 12 weeks. EOT @ 24 weeks 27 April 2016. (With thanks to Dr Freeman et al). SVR11 result: VL 1,950,000. It's back!
New tx 030916 (Viekira Pak, Solvadi, Ribavirin UND @ 111116. EOT 170217.
SVR12 and SVR 24...
The administrator has disabled public write access.
The following user(s) said Thank You: hanknassi, Mar

Feeling extremely tired while on Maviret 2 months 3 weeks ago #27794

  • tototo
  • tototo's Avatar
  • Offline
  • New Member
  • Posts: 18
  • Thank you received: 62
  • Karma: 2
Hi, Josie 64,
I was 8 weeks on Maviret and I can relate to your symptoms. I felt tired throughout treatment except for a few good days when I had a very, very high energy level.
But for most of the I was so tired I was in bed every day by 7 pm.

Hang in there, it is so worth it.

Water intake is important yet it did not help with all that tiredness.

Some people feel the tiredness starts to diminish after week 3.
The administrator has disabled public write access.
The following user(s) said Thank You: coral, hanknassi, Mar

Feeling extremely tired while on Maviret 2 months 3 weeks ago #27797

  • lamussa
  • lamussa's Avatar
  • Offline
  • New Member
  • Posts: 6
  • Thank you received: 19
  • Karma: 0
On another forum I frequent the most common advice was to make sure to drink a full US gallon of water a day to combat fatigue during treatment. It really does work. I don't think the hepatologists emphasize hydration enough to patients undergoing treatment. Those of us who have been through treatment have plenty of anecdotal evidence that the full gallon of water a day really helps minimize side effects.
The administrator has disabled public write access.
The following user(s) said Thank You: coral, hanknassi, Mar

Feeling extremely tired while on Maviret 2 months 2 weeks ago #27800

  • DrJames
  • DrJames's Avatar
  • Offline
  • Platinum Member
  • Posts: 1810
  • Thank you received: 6711
  • Karma: 100
Hello JOSIE64,

With any luck, it will pass. There are some patients who get fatigued on treatment. All the drugs are pretty clean, and Maviret seems at least as clean as average but a few people do get tired on treatment.

You may find any and all of drinking more water, vitamin D and vitamin B supplements help.

Are you due to see your doctor for a week 4 test?
YMMV
The administrator has disabled public write access.
The following user(s) said Thank You: coral, hanknassi, Mar
Time to create page: 0.129 seconds

Copyright © 2015-2019 FixHepC

Back to Top